How long do they last, and when will you start to feel human again?
Difficult to answer with your abuse history and your methadone use and length on time used. Also how did you detox from the methadfone is very important.If you came down to quickly then you are in for months of pain and suffering. Methadone is not like heroin or morphine and needs to be treated differently... Dave
Hi jawibo56, Like mpvt says, it's hard to answer your question without knowing some details... like how much you were taking, how long you were taking it, how you're detoxing, if you're actually off of the stuff, etc. You will get much more assistance here if you explain further. Take care of yourself, keemo7
everyone is different but for me i had to quit methadone one time cold turkey from only 20mgper day and did not sleep for over a week, with intense withrawal symptoms lasting about 14days. after that i slept but fitfully and still had moderate symptoms for another couple weeks and as for the feeling human. It was not untill i started to go outside in the sun and exersise daily that i began to feel human and that was about 2 months after my last dose. i think had i done the exersise sooner it may have sped up the process but who knows. hang in here and try to think positive even if you don't fully believe what you think yet. you will feel normal again just takes time
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 7 answers
Posted 28 Dec 2009 • 5 answers
Posted 14 Aug 2010 • 3 answers
Opiate Withdrawal - I am on 140 mg of methadone daily through a private clinic to help me get off 3?
Posted 8 Nov 2010 • 3 answers
Posted 18 Jun 2011 • 2 answers